Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 8, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 31, 2015, 2:47 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2015, 2:47 PM EST (19:47 UTC)
- Expired
- Feb 2, 2015, 3:03 AM EST
- In force
- 36 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
605 WHUS72 KKEY 311947 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 247 PM EST SAT JAN 31 2015 GMZ031>035-042>044-052>055-072>075-010330- /O.NEW.KKEY.SC.Y.0008.150131T1947Z-150201T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 247 PM EST SAT JAN 31 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR FLORIDA KEYS COASTAL WATERS...INCLUDING FLORIDA BAY... THE EXTREME SOUTHEASTERN GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL...HAWK CHANNEL...AND THE STRAITS OF FLORIDA. * WINDS AND WAVES...NORTHEAST TO EAST BREEZES NEAR 20 KNOTS WITH OCCASIONAL GUSTS NEAR 25 KNOTS...WILL TURN OUT OF THE EAST THIS EVENING...AND PERSIST OVERNIGHT THROUGH SUNDAY. SEAS WILL BUILD TO 8 FEET IN THE GULF STREAM...2 TO 4 FEET IN HAWK CHANNEL...AND 4 TO 6 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KASPER
6 follow-up statements
424 WHUS72 KKEY 010321 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1021 PM EST SAT JAN 31 2015 GMZ031>035-042>044-052>055-072>075-011000- /O.CON.KKEY.SC.Y.0008.000000T0000Z-150201T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1021 PM EST SAT JAN 31 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHEAST TO EAST BREEZES NEAR 20 KNOTS WITH OCCASIONAL GUSTS NEAR 25 KNOTS...WILL TURN OUT OF THE EAST OVERNIGHT THROUGH SUNDAY. SEAS UP TO 8 FEET ARE EXPECTED IN THE GULF STREAM...2 TO 4 FEET IN HAWK CHANNEL... AND 4 TO 6 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
048 WHUS72 KKEY 010918 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 418 AM EST SUN FEB 1 2015 GMZ031>035-042>044-052>055-072>075-011600- /O.CON.KKEY.SC.Y.0008.000000T0000Z-150201T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 418 AM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS...WILL PREVAIL THIS MORNING. SEAS OF UP TO 7 FEET CAN BE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
103 WHUS72 KKEY 011532 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1032 AM EST SUN FEB 1 2015 GMZ031-011645- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-150201T1600Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- 1032 AM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ032>035-042>044-052>055-072>075-012130- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-150201T2200Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1032 AM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS AND GUSTY ARE EXPECTED THIS AFTERNOON ACROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA. SEAS UP TO SEVEN FEET ARE LIKELY IN THE GULF STREAM...WITH SEAS OF 2 TO 4 FEET IN HAWK CHANNEL...AND 4 TO 6 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS72 KKEY 012133 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 433 PM EST SUN FEB 1 2015 GMZ032>035-012245- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-150201T2200Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 433 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ042>044-052>055-072>075-020400- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-150202T0400Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 433 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT... EVENING... * WINDS AND WAVES....EAST TO SOUTHEAST WINDS NEAR 20 KNOTS ARE EXPECTED THIS EVENING ACROSS HAWK CHANNEL...AND THE STRAITS OF FLORIDA. SEAS UP TO SEVEN FEET ARE LIKELY IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
304 WHUS72 KKEY 020331 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1031 PM EST SUN FEB 1 2015 GMZ042>044-052>055-072>075-021000- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-150202T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1031 PM EST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES....EAST TO SOUTHEAST WINDS NEAR 20 KNOTS ARE EXPECTED OVERNIGHT ACROSS HAWK CHANNEL...AND THE STRAITS OF FLORIDA. SEAS UP TO SEVEN FEET ARE LIKELY IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
490 WHUS72 KKEY 020803 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 303 AM EST MON FEB 2 2015 GMZ052>055-072>075-021600- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-150202T1000Z/ /O.NEW.KKEY.SW.Y.0002.150202T0803Z-150202T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 303 AM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR WHICH HAS REPLACED THE SMALL CRAFT ADVISORY. * WINDS AND WAVES....SOUTHEAST TO SOUTH WINDS BETWEEN 15 AND 20 KNOTS WILL CONTINUE THIS MORNING ACROSS THE STRAITS OF FLORIDA. BECAUSE OF A LONG DURATION OF DEVELOPED SEAS IN PLACE ACROSS THESE WATERS...SEAS UP TO SEVEN FEET ARE LIKELY...ESPECIALLY ACROSS THE GULF STREAM THIS MORNING. SEAS WILL LIKELY SUBSIDE TO 3 TO 5 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ042>044-020915- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-150202T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 303 AM EST MON FEB 2 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION UNTIL WINDS DECREASE THIS MORNING $$ FUTTERMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 2:46 PM EST, 1 minute earlier.
Area forecast discussion, Jan 31, 2:46 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
246 PM EST SAT JAN 31 2015
.DISCUSSION...
NORTHEAST BREEZES HAVE FRESHENED AS EXPECTED WITH WINDS CONSISTENTLY
GUSTING NEAR 20 MPH ON LAND...AND OVER 20 KNOTS ACROSS THE COASTAL
WATERS. AIR TEMPERATURE HAVE RISEN A SOLID 8-10 DEGREES SINCE
DAYBREAK IN MOST KEYS ISLAND COMMUNITIES...WITH CURRENT READINGS IN
THE MID 70S. A TRAJECTORY OF DRY...CONTINENTAL AIR PERSISTS INTO THE
REGION...AND CURRENT DEWPOINT TEMPERATURES REMAIN BELOW 60F...FOR
NOW. A PERSISTENT CLUSTER OF SHALLOW CONVECTIVE CELLS HAS TRANSITED
THE GULF STREAM/STRAITS OF FLORIDA ALL DAY...AND NOW IS MOVING WELL
SOUTH OF THE LOWER KEYS. A SURFACE HIGH PRESSURE CELL IS IN THE
PROCESS OF BUILDING EAST-SOUTHEASTWARD BENEATH AN AMPLIFYING SHORT-
WAVE RIDGE ALOFT.
FORECASTS -- NOT MUCH CHANGE IN THINKING FOR THIS CYCLE. THE
FAST...PROGRESSIVE...AND UNDULATING UPPER FLOW PATTERN THAT HAS
PERSISTED FOR MUCH OF THE WINTER WILL NOT CHANGE MUCH THIS WEEK. THE
RESULT WILL BE LOTS OF WIND SHIFTS AND AT LEAST TWO WEAK COLD
FRONTS...THE SECOND ONCE PERHAPS BEING STRONGER THAN THE FIRST. RAIN
CHANCES WILL BE VERY LOW MOST OF THE WEEK...WITH A SPIKE TO 30
PERCENT FOR EACH OF THE 12-HOUR PERIODS BETWEEN THURSDAY AND FRIDAY
NIGHT. THE CURRENT WIND SURGE WILL PERSIST ANOTHER 24 HOURS BEFORE
SLACKENING SUNDAY AFTERNOON OR NIGHT.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEGINNING THIS
AFTERNOON. A HIGH PRESSURE SYSTEM WILL BUILD EASTWARD OVER THE
WESTERN NORTH ATLANTIC OCEAN TONIGHT THROUGH SUNDAY. AS A
RESULT...BREEZES WILL FRESHEN ACROSS FLORIDA KEYS COASTAL WATERS.
WINDS WILL TURN FROM NORTHEAST TO EAST THIS EVENING...AND FROM EAST
TO SOUTHEAST ON SUNDAY. WINDS WILL BOX FURTHER FROM SOUTH TO WEST ON
MONDAY...AND THEN NORTHWEST TO NORTH MONDAY NIGHT AS THE NEXT COLD
FRONT ARRIVES. THEREAFTER...AN ATLANTIC HIGH PRESSURE AREA WILL
GOVERN...WHILE A LOW PRESSURE SYSTEM DEVELOPS ACROSS THE
NORTHWESTERN GULF OF MEXICO.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL AT THE KEY WEST AND MARATHON TERMINALS
THROUGH TONIGHT AND TOMORROW. WINDS WILL BE GENERALLY BETWEEN 10 TO
15 KNOTS WITH GUSTS AROUND 20 KNOTS...INCREASING UP TO 25 KNOTS THIS
EVENING. WINDS WILL CONTINUE TO VEER THIS EVENING...BLOWING FROM THE
EAST TONIGHT.
&&
.CLIMATE...
ON THIS DATE IN FLORIDA KEYS WEATHER HISTORY...IN 1966...THE DAILY
RECORD LOW TEMPERATURE OF 47F WAS RECORDED. TEMPERATURE RECORDS AT
KEY WEST DATE BACK TO 1872.
&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST 65 76 70 78 / 10 20 10 -
MARATHON 65 76 70 78 / 10 20 10 -
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR GMZ031-GMZ032-GMZ033-GMZ034-
GMZ035-GMZ042-GMZ043-GMZ044-GMZ052-GMZ053-GMZ054-GMZ055-GMZ072-
GMZ073-GMZ074-GMZ075.
PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....KN
DATA COLLECTION.......VICKERY
VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Jan 31, 5:37 AM EST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 537 AM EST SAT JAN 31 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-011100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 537 AM EST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR TODAY. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS SUNDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF HAWK CHANNEL SUNDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR MONDAY THROUGH TUESDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THURSDAY AND THURSDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE ATLANTIC AND GULF OF MEXICO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 10:17 PM EST | Small Craft Advisory | KEY | 6 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.